# SDR CA150616002

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 663 hours
- Engine: Pwc PW207D
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 201276
- Condition: Rotated
- Location: Transmission
- Part time: 699 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING WAS NOTICED TO BE ROTATING INSIDE HOUSING.  PART WAS REMOVED & FOUND THAT BEARING WAS IMPROPERLY STAKED.  PART WAS REPLACED WITH NEW PART.
